MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 LEG BAG

C.R. BARD INC. (COVINGTON) -1018233 LEG BAG
Model Number 150832
Medical Device Problem Code Restricted Flow rate (1248)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that the leg bag was backing up and was not draining into the bag.
 
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was returned.A potential root cause for this failure could be due to "obstruction in tube / kinked tubing".It is unknown whether the device had met relevant specifications.The product was used for treatment purposes.It was unknown whether the product had caused the reported failure.The device was not returned for evaluation.The provided lot number was invalid therefore dhr review cannot be completed.The instructions for use were found adequate and state the following: "directions for use: separate notches within circles.Pull straps through holes and around leg.Position bag on leg with flutter valve at top.Attach catheter or extension tubing to top inlet.When wearing bag below knee, attach bard® extension tubing (catalog no.150615 or 4a4194).When using extension tubing, make sure to connect tube at least to the 3rd taper of the connector.To empty dispoz-a-bag®, push green lever on flip-flo¿ valve out and down.Important: be sure to reclose flip-flo¿ valve after emptying bag.After use, this product may be a potential biohazard.Handle and dispose of in accordance with accepted medical practice and applicable, local, state and federal laws and regulations." h11: section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.H3 other text: the device was not returned.
 
Event or Problem Description

Brand Name
LEG BAG
Common Device Name
LEG BAG
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key16579300
Report Number1018233-2023-01875
Device Sequence Number11936432
Product Code FAQ
UDI-Device Identifier00801741050886
UDI-Public(01)00801741050886
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number150832
Device Catalogue Number150832
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/27/2023
Supplement Date Received by Manufacturer04/28/2023
Initial Report FDA Received Date03/20/2023
Supplement Report FDA Received Date05/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown